Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

EVERY pimple I get leaves a persistent red mark (and sometimes I think red marks just appear on my face without even really being a pimple first). I'm wondering if getting a zeno would help, since they supposedly speed the healing process of the pimple, maybe the red mark would be lighter and go away faster? Or maybe that's just wishful thinking or maybe it would make it worse?

There did seem to be any information on Zeno's effect on red marks on the zeno website or on the acne.org treatment reviews. Does anyone have any personal experience?

Thank you :-)

Share this post


Link to post
Share on other sites

YES i've had the same problem. i haven't been able to find any info on that either. zeno has left a red mark on every one of my zits. i had clear skin and then had a severe breakout do to hormones and an infection. but i used the zeno and in the begining i was pushing down on it to hard and i think i was using it to aggresively and making more zits pop up close to the area. then i realized well maybe i should just rest it on the zit lightly still left brutal redmarks. anyway i hate zeno i definitely wouldn't reccomend it anyone with serious acne. if you have a blemish once a month then fine otherwise screw zeno and the redmarks it leaves are even worse than the acne because they DON"T GO AWAY!!!! :wacko:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×